# SDR FDEA201902160435

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 45,684 hours, 23,835 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT NR 1 OUTER TANK PUMP LOW PRESS LIGHT FLICKERED INFLIGHT WITH 5.8 IN RT OUTER TANK. BOTH INNER TANKS NOT XFER MANUAL FUEL FEED CONTROL, NO SUCCESS.  DESCENT BACK TO AIRPORT, INNER TANKS BEGAN TO FEED. NO OTHER FAULTS.    OPS TEST PUMPS & PUMP-LOW-PRESS WARNING SYS IAW AMM 28-21-00-05-02. OPS TEST NORM.   PUMP BOOSTER OUTER TANKS ADJ/TEST FOR RT OUTER TNK #1 PUMP IAW AMM. 28-21-19-05 & 28-21-00-05-02 PAR. 2  OPS TEST NORM.  TESTED FUEL-PUMP AUTOFEED SYSTEM IAW AMM. 28-21-00-02-02. TEST PASSED.  OPS TESTED CENTER & INNER-TANK PUMPS AUTO-CONTROL IAW AMM 28-21-00-05-02. OPS TEST NORM. R & R RELAYS 139QA, 133QA, & 92QA IAW ESPM. 20-46-50 & ASM. 28-21-00 SCHEM. 4. OPS TEST IAW AMM. 28-21-00-05-02. OPS TESTED NORM.
